Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear effects in electrohydrodynamic surface wave propagation

Author: D. H. Michael
Journal: Quart. Appl. Math. 35 (1977), 345-355
DOI: https://doi.org/10.1090/qam/99643
MathSciNet review: QAM99643
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. H. Michael, Note on electrohydrodynamic stability, Quart. Appl. Math. 28, 139-143 (1970)
  • [2] G. G. Stokes, On the theory of oscillatory waves, in Mathematical and physical papers, Cambridge University Press, 1880, vol. 1, p. 197

Additional Information

DOI: https://doi.org/10.1090/qam/99643
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society